# SDR SWIA201439856

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Condition: Chafed
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE SKIN MOST OTBD CAP CHAFED.   BLENDED LT, INBD FLAP VANE SKIN OTBD CAP IAW REO.
